# SDR R61A201508140533

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 9,434 hours, 8,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR SEAL WAS NOT INFLATED.  MAINTENANCE TROUBLESHOT, R & R DOOR SEAL HEATED CHECK VALVE AMM AND OPS CHECKED GOOD.
